# SDR ASAA2018122827604

- Difficulty date: December 22, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 31,164 hours, 9,117 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020202
- Part serial: 10974
- Condition: No Test
- Location: Nr 2 Fuel Tank
- Part time: 31,228 hours, 9,136 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED COMP PROBE, FUEL PROBES 1,2,3 REF B737-800 AMM 28-41-21-400-801. REMOVED AND REPLACED PROBES 4,6,7,8,9 IAW AMM 28-41-21. ALL COMPS AND PROBES CHECK GOOD IAW AMM 28-41-21-400-801 STEP E16. ETOPS GROUND VERIFICATION GOOD.
